# SDR DHL9780256C

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Condition: Disbonded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FILLET PANEL 261K LOWER CORNER HAS SKIN SEPARATING.  CLEANED AND REBONDED PER SRM 51-1-9.
